Co indefc Hec C
Mar 27, 2005
I am living with HIV virus since 2000, Now I devoloped Hep C . my Cd4 count is below 200. shall I start ARV
Response from Dr. McGovern
I would certainly recommend treatment for HIV. As you take these medications, your physician will want to monitor your liver function tests carefully.
Also be aware of the signs of drug toxicity to the liver including poor appetite, nausea, vomiting and pain in the right upper part of your abdomen. If you develop any of these symptoms on medications, it may simply be a side effect; however a simple blood test will also tell if the medications are having a toxic effect on your liver.
Taking HIV medications is very important for you right now. You simply need to be monitored and well-informed so you can let your doctor know if you are having trouble tolerating your medications. Having hepatitis C infection should not change your mind about taking ARV.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Got Vaccine Against Hep B Should I Be Reactive To Testing?
- Why Do I Keep Getting Bacterial Vaginosis?
- When You Have Genital Warts Do You Have A Lot Of Them Or Just One Wart?
- What Are The Ways Can You Get Chlamydia?
- What Does A Syphilis Rash Look Like?
- Can You Get Vaginosis From A Latex Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.